I am so tired tonight that I could barely finish dinner. It is possible that this is a side effect of the Lupron injections. It could also be that I am getting up earlier to do said injections and then stayed up late last night to clean the kitchen with R. after discovering nasty, nasty maggots in the kitchen trash. (This is what happens if you don’t replace the liner right after taking out the trash and then the well-meaning chef tosses food scraps without realizing there’s no liner and then you try to clean out the can but apparently don’t do a thorough enough job of it. Let’s hear it for the smell of bleach at 11 p.m.)

ANYWAY.

So the injections: not painful at all! I admit, each time I do one I have a momentary panic in which I wonder if I’ve just offed myself accidentally through some act of carelessness or gross neglect. However, so far so good.

Maybe it is the Lupron making me so tired that I’m mixing up my hyperbolic metaphors. (“So tired I feel like I’ve been hit by a brick wall!” Wait a sec…) If it is, then so be it. I’ll take this any day over the Clomid anxiety crush.

Hope the other ladies I’m mutually following out there are also doing well!

Advertisements